3 doctors weighed in:

Recently noticed I can't fully taste my food. It's been like this for 4 days. I stopped taking etherium gold recently . everything is bland even drinks.

3 doctors weighed in
Dr. Brad Goldenberg
Pediatrics
2 doctors agree

In brief: Gold therapy

I see GI reactions from taking etherizing old such as stomatitis and diarrhea, but no problems from stopping therapy.
Poor taste sensation can often be related to sinus problems, you may want to go see an ENT doctor and see what may be wrong

In brief: Gold therapy

I see GI reactions from taking etherizing old such as stomatitis and diarrhea, but no problems from stopping therapy.
Poor taste sensation can often be related to sinus problems, you may want to go see an ENT doctor and see what may be wrong
Dr. Brad Goldenberg
Dr. Brad Goldenberg
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors